Edgeworth expansion of a function of sample means

Bai, Z. D. ; Rao, C. Radhakrishna (1991) Edgeworth expansion of a function of sample means Annals of Statistics, 19 (3). pp. 1295-1315. ISSN 0090-5364

Full text not available from this repository.

Official URL: http://projecteuclid.org/DPubS?service=UI&version=...

Related URL: http://dx.doi.org/10.1214/aos/1176348250


Many important statistics can be written as functions of sample means of vector variables. A fundamental contribution to the Edgeworth expansion for functions of sample means was made by Bhattacharya and Ghosh. In their work the crucial Cramer c-condition is assumed on the joint distribution of all the components of the vector variable. However, in many practical situations, only one or a few of the components satisfy (conditionally) this condition while the rest do not (such a case is referred to as satisfying the partial Cramer c-condition). The purpose of this paper is to establish Edgeworth expansions for functions of sample means when only the partial Cramer c-condition is satisfied.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematical Statistics.
Keywords:Asymptotic Expansion; Central Limit Theorems; Cramer-Edgeworth Expansion; Function Of Sample Means
ID Code:53366
Deposited On:08 Aug 2011 12:24
Last Modified:08 Aug 2011 12:24

Repository Staff Only: item control page